# SDR R61A20090001

- Difficulty date: January 15, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 12,083 hours, 8,463 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Part number: 17024558002
- Condition: Worn
- Location: Te Flap
- Part time: 12,083 hours, 8,463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON CLIMBOUT RECEIVED A FLAP FAIL MESSAGE ON EICAS.  CREW DECLARED AN EMERGENCY AND FOLLOWED QRH PROCEDURES, LANDED A/C WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT PROBLEM.  REMOVED AND REPLACED RIGHT FLAP CRUISE ROLLERS.  COMPLETED ALL OPERATIONAL CHECKS, SYSTEM CHECK GOOD AND RETURNED AIRCRAFT TO SERVICE.
